# SDR SWIA2019103046615

- Difficulty date: September 17, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 40,232 hours, 35,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9EA AREAS OF CRACK INDICATIONS NOTED ON FS621 RPB WEB IN THE HEEL LINE AREA OF VERT POSTS, 1ST AREA AT RBL27 WL127-WL133 100%FSH, 2ND AREA AT RBL27 WL105-WL105.5 65%FSH, AND 3RD AREA RBL27 WL77.5-WL97.5 70%FSH, 4TH AREA AT RBL9 WL109.5-WL114 65%FSH, 5TH AREA AT BL0 WL126.5-WL124.5 60%FSH, 6TH AREA AT BL0 WL100-WL113 70%FSH, 7TH AREA AT LBL18 WL103-WL103.5 50%FSH, 8TH AREA AT LBL27 WL106.5-WL114 50%FSH, AND 9TH AREA AT LBL27 WL100-WL103 55%FSH. ALL 9EA AREAS FAILED NDT. (C-CHECK) RO: 10/26/2019 PERFORMED A MAJOR REPAIR TO THE FS 621 REAR PRESSURE BULKHEAD WEB IAW REO.
